# SDR JJBA20220621016

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,501 hours, 24,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Part number: 602043
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY DOOR LOWER EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED GALLEY DOOR LOWER EMERGENCY LIGHT. OPS CHECK SAT.
